# SDR HEEA0012775

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Condition: Failed
- Location: Cockpit
- Component: GPS165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT CHARGE GPS BATTERY.
